MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. MAGNUM CORE BIOPSY NEEDLES; BIOPSY INSTRUMENT

BARD PERIPHERAL VASCULAR, INC. MAGNUM CORE BIOPSY NEEDLES; BIOPSY INSTRUMENT
Model Number MN1825
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a manufacturing review will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event for foreign material is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one(1) malfunction event.A review of the events indicated that model mn1825 biopsy instrument allegedly experienced foreign material in the sterile packaging.It was further reported the device was not opened and was discarded at the facility.This report was received from one source.This event did not involve a patient.

Brand Name
MAGNUM CORE BIOPSY NEEDLES
Common Device Name
BIOPSY INSTRUMENT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key8520290
Report Number2020394-2019-00351
Device Sequence Number16624279
Product Code FCG
UDI-Device Identifier00801741084362
UDI-Public(01)00801741084362
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberMN1825
Device Catalogue NumberMN1825
Device Lot NumberRECV0025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2019
Initial Report FDA Received Date04/16/2019
Patient Sequence Number1